MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT V-PATH; CULDOSCOPE (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES GELPOINT V-PATH; CULDOSCOPE (AND ACCESSORIES)
Model Number C2A15
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: v-notes adnexal surgery event description: during a v-notes adnexal surgery, the introducer was inserted through the pouch of douglas and the ring was deployed.At that time, bleeding was observed on both sides of the rectal mesentery.According to the physician, the bleeding on the left side may have been due to a laceration, which was sutured for hemostasis.It was considered that the bleeding may have been caused by tension applied to the rectal mesentery during deployment of the ring from the introducer, resulting in tissue injury.No patient injury or illness associated with this event.Replaced with a hospital inventory, and the procedure was completed.The investigation report has been not requested by the hospital.This event unit will not be returned.Additional information received 16mar2026 (from sales rep) regarding the case: preoperative evaluation the patient was evaluated, and it was confirmed that the pouch of douglas was not obliterated.Anatomical considerations there were no specific anatomical challenges reported that would have made the colpotomy particularly difficult (such as adhesions, unusual depth, or angle).Colpotomy technique and difficulty regarding the creation of the colpotomy: ¿ opening the pouch of douglas required slightly more time than usual.¿ the patient had a somewhat thicker fat layer around the rectum.Device insertion ¿ the device was inserted using the standard technique.¿ there was no resistance or particular difficulty during insertion.¿ the device was positioned slightly to the right of the midline (patient¿s left side).Cause of the bleeding on the left side the surgeon commented that the bleeding might have been caused by a tear.Based on the follow-up discussion, it is believed that the tear was likely caused by the device, possibly during ring deployment.Intervention: kept using the event unit and the procedure was completed.Patient status: bleeding was observed on both sides of the rectal mesentery.

Brand Name
GELPOINT V-PATH
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24795498
Report Number2027111-2026-00479
Device Sequence Number9727302
Product Code HEW
UDI-Device Identifier00607915138493
UDI-Public(01)00607915138493
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC2A15
Device Catalogue Number101474671
Device Lot Number1560070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown